# SDR COMA0770009

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 10,987 hours, 8,121 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 520009
- Part serial: MA0080
- Condition: Corroded
- Location: Nlg
- Part time: 10,987 hours, 8,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AXLE/PISTON ASSEMBLY, CORROSION IN BOTH TORQUE LINK ATTACH BORES.  REPLACED NLG ASSEMBLY IAW AMM 32-21-01.
